Jump to content

Abdominal Spasms Above My Bladder


Recommended Posts

Hi:

 

If you have seen my earlier threads, I am just starting my Valium taper after attempting cold turkey. Well, that was a big mistake. The w/d was hell. That has been abated by having to updose. One time updose to 15mg on the 11th of March and then down to 5mg QD at night. The symptoms went away, that first day within 1/2 hour. At the lower dose, I think I am OK... but...

 

I am experiencing one small muscular twitch since I hit my (I hope) minimum starting dosage of 5mg/day.

 

It is a funny muscular spasm/twitch above my bladder.

 

It is not really annoying. Actually, I find it a bit funny. However, I am curious if anyone else has experienced this? Is this a sign of w/d setting in after my 15mg dose has degraded in my body to 1/2 of the original? Am I going to have to updose and start at 7.5mg?

 

What do you guys think?

Link to comment
Share on other sites

Hi Riz!

 

Muscle spasms and twitches are totally part and parcel of benzo wd. Everything is waking up. You never know which body part it will hit though! I had a twitch in my lip for a few weeks. Drove me crazy!

Link to comment
Share on other sites

I know what you mean by "driving me crazy". This is such a weird twitch. I try to explain to my wife but you have to experience it to know how bizarre it really is.

 

Oh, well... I guess this is just part and parcel.

 

Still, a question...

 

if I am doing a slow, small increment and steady taper, will I experience:

 

1) w/d during each stage?

 

2) w/d at the end?

 

I am aware that we all react differently but I am just looking for a rule of thumb.

Link to comment
Share on other sites

I'm not real experienced in wd symptoms during liquid titrations, since they are generally much smoother. Someone who has done or is doing one will be able to answer you better.

 

But rule of thumb for any type of taper,

yes, you will probably feel some wd sx after each reduction. sometimes within a day or two, sometimes not for a week or so.

And yes, most people do feel  some symptoms after finishing. After all, it's just like another cut. Only it's your last!

Linda

Link to comment
Share on other sites

Hi Riz,

 

Re: liquid titration-- I titrated my last .25 mg of diazepam and had some anxiety the first week off and a few days here and there but it wasn't bad. What confused the issue for me is I had to taper off methimazole ( a generic Tapazole, which is used as an anti-thyroid medication) at the same time, so I never could tell if it was the lack of diazepam I was having problems with, or the lack of anti-thyroid med.

 

However the short is answer is you'll probably have some w/ds after your liquid titration but in all likelihood they won't be bad. If you can, eat lots of protein at this time, esp red meat unless you have a good reason not to. I found it really helped in rebuilding my GABA.

 

rufus

Link to comment
Share on other sites

Thanks folks.

 

Say... what's the deal with the added protein? Does it have to be red meat or can I use protein powders?

 

Anything that will spead up the resetting of my GABA receptors.

 

Bernie

Link to comment
Share on other sites

Riz,

I don't eat red meat, and very little to no other meat. I eat mostly soy protein and dairy. My wd wasn't bad. 

protein is the building block of all the neurotransmitters in the brain.

Link to comment
Share on other sites

×
×
  • Create New...